Browse "MA-Journal Papers(저널논문)" byTypeArticle

Showing results 1190 to 1249 of 1762

1190
P-2-reducing and toroidal Dehn fillings

Jin, Gyo Taekresearcher; Lee, S; Oh, S; Teragaito, M, MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY, v.134, no.2, pp.271 - 288, 2003-03

1191
p-adic interpolating function associated with Euler numbers

Kim, T; Kim, D; Koo, JaKyungresearcher, JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS, v.14, no.2, pp.250 - 257, 2007-04

1192
Packet level performance analysis of a packet scheduler exploiting multiuser diversity

Hwang, Gang Ukresearcher; Ishizaki, F, TELECOMMUNICATION SYSTEMS, v.45, no.2-3, pp.249 - 258, 2010-10

1193
Parallelopipeds of Positive Rank Twists of Elliptic Curves

Im, Bo-Haeresearcher; Larsen, Michael, INDIANA UNIVERSITY MATHEMATICS JOURNAL, v.60, no.1, pp.311 - 318, 2011

1194
Parameterizations of 1-bridge torus knots

Choi, DH; Ko, Ki-Hyoungresearcher, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.12, no.4, pp.463 - 491, 2003-06

1195
Parametric fractional imputation for missing data analysis

Kim, Jae Kwangresearcher, BIOMETRIKA, v.98, no.1, pp.119 - 132, 2011-03

1196
Parametric fractional imputation for mixed models with nonignorable missing data

Yang, Shu; Kim, Jae Kwangresearcher; Zhu, Zhengyuan, STATISTICS AND ITS INTERFACE, v.6, no.3, pp.339 - 347, 2013

1197
Parametric fractional imputation for nonignorable missing data

Kim, Ji Young; Kim, Jae Kwangresearcher, JOURNAL OF THE KOREAN STATISTICAL SOCIETY, v.41, no.3, pp.291 - 303, 2012-09

1198
Partial differential equations having orthogonal polynomial solutions

Kim, YJ; Kwon, Kil Hyunresearcher; Lee, JK, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.99, no.1-2, pp.239 - 253, 1998-11

1199
Partitioning H-minor free graphs into three subgraphs with no large components

Liu, Chunhung; Oum, Sang-ilresearcher, JOURNAL OF COMBINATORIAL THEORY SERIES B, v.128, pp.114 - 133, 2018-01

1200
Partitioning H-minor free graphs into three subgraphs with no large components

Liu C.-H.; Oum, Sang-ilresearcher, Electronic Notes in Discrete Mathematics, v.49, pp.133 - 138, 2015-11

1201
Partitions of bipartite numbers

Kim, JK; Hahn, Sang-Geunresearcher, GRAPHS AND COMBINATORICS, v.13, no.1, pp.73 - 78, 1997

1202
Partly clustering solutions of nonlinear Schrodinger systems with mixed interactions

Byeon, Jaeyoungresearcher; Lee, Youngae; Moon, Sang-Hyuck, JOURNAL OF FUNCTIONAL ANALYSIS, v.280, no.12, 2021-06

1203
Pattern formation via mixed attractive and repulsive interactions for nonlinear Schrodinger systems

Byeon, Jaeyoungresearcher; Sato, Yohei; Wang, Zhi-Qiang, JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, v.106, no.3, pp.477 - 511, 2016-09

1204
Pattern formation via mixed interactions for coupled Schrodinger equations under Neumann boundary condition

Byeon, Jaeyoung; Sato, Yohei; Wang, Zhi-Qiang, JOURNAL OF FIXED POINT THEORY AND APPLICATIONS, v.19, no.1, pp.559 - 583, 2017-03

1205
Pattern formation via mixed interactions for coupled Schrodinger equations under Neumann boundary condition

Byeon, Jaeyoungresearcher; Sato, Yohei; Wang, Zhi-Qiang, JOURNAL OF FIXED POINT THEORY AND APPLICATIONS, v.19, no.1, pp.559 - 583, 2017-03

1206
Per-node throughput and fairness analysis of IEEE 802.11 wireless networks with hidden nodes

Lee, Myungwoo; Hwang, Gangukresearcher; Roy, Sumit, PERFORMANCE EVALUATION, v.87, pp.60 - 73, 2015-05

1207
Perfect Matchings in Claw-free Cubic Graphs

Oum, Sang-ilresearcher, ELECTRONIC JOURNAL OF COMBINATORICS, v.18, no.1, 2011-03

1208
Performance analysis of M-QAM scheme combined with multiuser diversity over Nakagami-m fading channels

Kim, Y; Hwang, Gang Ukresearcher, IEEE TRANSACTIONS ON VEHICULAR TECHNOLOGY, v.57, no.5, pp.3251 - 3257, 2008-09

1209
Performance analysis of packet data buffer in CDMA2000 radio access network supporting VPOP (Voice Preference Over Packet Data)

Chang, Y; Hwang, Gang Ukresearcher; Lee, Y, ELECTRONICS LETTERS, v.39, no.16, pp.1212 - 1214, 2003-08

1210
Performance analysis of single source and single relay cooperative ARQ protocols under time correlated Rayleigh fading channel

Cho, Hong-Il; Lee, Chan-Yong; Hwang, Gang-Ukresearcher, PERFORMANCE EVALUATION, v.68, no.5, pp.395 - 413, 2011-05

1211
Performance analysis of the DAR(1)/D/c priority queue under partial buffer sharing policy

Hwang, Gang Ukresearcher; Choi, BD, COMPUTERS & OPERATIONS RESEARCH, v.31, no.13, pp.2231 - 2247, 2004-11

1212
Performance Analysis of the ertPS Algorithm and Enhanced ertPS Algorithm for VoIP Services in IEEE 802.16e Systems

Bong Joo KIM; Hwang, Gang Ukresearcher, IEICE TRANSACTIONS ON COMMUNICATIONS, v.E92B, no.6, pp.2000 - 2007, 2009-06

1213
Performance Analysis of The Ranging Process in Fixed and Mobile Broadband Wireless Access Systems based on OFDMA

Hwang, Gang Ukresearcher; Gang Uk Hwang; Yutae Lee, WSEAS TRANSACTIONS ON COMMUNICATIONS, v.4, no.10, pp.989 - 993, 2005-07

1214
Performance Modeling and Analysis of Broadcast Packets in Vehicular Ad Hoc Networks

Kim, Jaedeok; Hwang, Gangukresearcher, JOURNAL OF SYSTEMS SCIENCE AND SYSTEMS ENGINEERING, v.28, no.2, pp.211 - 223, 2019-04

1215
Performance modeling and analysis of IEEE 802.15.4 slotted CSMA/CA protocol with ACK mode

Lee, Chan-Yong; Cho, Hong-Il; Hwang, Gang-Ukresearcher; Doh, Yoon-Mee; Park, No-Seong, AEU-INTERNATIONAL JOURNAL OF ELECTRONICS AND COMMUNICATIONS, v.65, no.2, pp.123 - 131, 2011-02

1216
Performance of correlated queues: the impact of correlated service and inter-arrival times

Hwang, Gang Ukresearcher; Sohraby, K, PERFORMANCE EVALUATION, v.55, no.1-2, pp.129 - 145, 2004-01

1217
Periodic minimal surfaces embedded in R-3 derived from the singly periodic Scherk minimal surface

Morabito, Filipporesearcher, COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, v.22, no.1, pp.1850075, 2020-02

1218
Perturbation of frame sequences in shift-invariant spaces

Christensen, O; Kim, Hong Ohresearcher; Kim, RY; Lim, JK, JOURNAL OF GEOMETRIC ANALYSIS, v.15, no.2, pp.181 - 192, 2005

1219
Perturbations of the symmetric exclusion process

Jung, Paul Heajoonresearcher, MARKOV PROCESSES AND RELATED FIELDS, v.10, no.4, pp.565 - 584, 2004-02

1220
Piecewise self-similar solutions and a numerical scheme for scalar conservation laws

Kim, Yong Jungresearcher, SIAM JOURNAL ON NUMERICAL ANALYSIS, v.40, no.6, pp.2105 - 2132, 2003

1221
Planar laces

Jin, Gyo Taekresearcher; Kim, H, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.11, no.5, pp.797 - 813, 2002-08

1222
Poincare-Dulac Normal Form Reduction for Unconditional Well-Posedness of the Periodic Cubic NLS

Guo, Zihua; Kwon, Soonsikresearcher; Oh, Tadahiro, COMMUNICATIONS IN MATHEMATICAL PHYSICS, v.322, no.1, pp.19 - 48, 2013-08

1223
POINTS SURROUNDING THE ORIGIN

Holmsen, Andreas Fresearcher; Pach, J; Tverberg, H, COMBINATORICA, v.28, no.6, pp.633 - 644, 2008

1224
Polygon indices and superbridge indices of torus knots and links

Jin, Gyo Taekresearcher, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.6, no.2, pp.281 - 289, 1997-04

1225
Polygonal knots

JIN,GYO TAEKresearcher; KIM,HYOUNG SEOK, 대한수학회지(JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY), v.30, no.2, pp.371 - 383, 1993-08

1226
POLYGONAL WORDS IN FREE GROUPS

Kim, Sang-Hyunresearcher; Wilton, Henry, QUARTERLY JOURNAL OF MATHEMATICS, v.63, no.2, pp.399 - 421, 2012-06

1227
POPULATION EMPIRICAL LIKELIHOOD FOR NONPARAMETRIC INFERENCE IN SURVEY SAMPLING

Chen, Sixia; Kim, Jae Kwangresearcher, STATISTICA SINICA, v.24, no.1, pp.335 - U379, 2014-01

1228
Positive association among three binary variables and cross-product ratios

Fienberg, SE; Kim, Sung-Horesearcher, BIOMETRIKA, v.94, no.4, pp.999 - 1005, 2007-12

1229
Positive presentations of the braid groups and the embedding problem

Han, JW; Ko, Ki-Hyoungresearcher, MATHEMATISCHE ZEITSCHRIFT, v.240, no.1, pp.211 - 232, 2002-05

1230
Positive presentations of the braid groups and the embedding program

JAE WOO HAN; Ko, Ki-Hyoungresearcher, ADVANCES IN MATHEMATICS, v.23, no.43, pp.56 - 74, 1997

1231
Positive rank quadratic twists of four elliptic curves

Im, Bo-Haeresearcher, JOURNAL OF NUMBER THEORY, v.133, no.2, pp.492 - 500, 2013-02

1232
Positive vector solutions for nonlinear Schrodinger systems with strong interspecies attractive forces

Byeon, Jaeyoungresearcher; Kwon, Ohsang; Seok, Jinmyoung, JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, v.143, pp.73 - 115, 2020-11

1233
Potential comparison and asymptotics in scalar conservation laws without convexity

Kim, Yong Jungresearcher, JOURNAL OF DIFFERENTIAL EQUATIONS, v.244, no.1, pp.40 - 51, 2008-01

1234
Potential theory and optimal convergence rates in fast nonlinear diffusion

Kim, Yong Jungresearcher; McCann, RJ, JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, v.86, no.1, pp.42 - 67, 2006-07

1235
Power saving scheme based on joint control of buffer-threshold and timer in binary exponential sleep mode

Park, Y; Hwang, Gangukresearcher; Sung, Dan Keunresearcher, IET COMMUNICATIONS, v.6, no.11, pp.1349 - 1355, 2012-07

1236
Power tail asymptotic results of a discrete time queue with long range dependent input

Hwang, Gang Ukresearcher; Sohraby, K, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.40, no.1, pp.87 - 107, 2003-01

1237
Power-Efficient Load Distribution for Multihomed Services With Sleep Mode Over Heterogeneous Wireless Access Networks

Lee, Joohyung; Dinh, Nga T.; Hwang, Gangukresearcher; Choi, Jun Kyunresearcher; Han, Chimoon, IEEE TRANSACTIONS ON VEHICULAR TECHNOLOGY, v.63, no.4, pp.1843 - 1854, 2014-05

1238
PRANDTL-MEYER REFLECTION FOR SUPERSONIC FLOW PAST A SOLID RAMP

Bae, Myoungjeanresearcher; Chen, Gui-Qiang; Feldman, Mikhail, QUARTERLY OF APPLIED MATHEMATICS, v.71, no.3, pp.583 - 600, 2013

1239
PRECONDITIONERS FOR A COUPLED PROBLEM BY A PENALTY TERM ARISEN IN AN AUGMENTED LAGRANGIAN METHOD

Lee, Chang-Ockresearcher; Park, Eun-Hee, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.57, no.5, pp.1267 - 1286, 2020-09

1240
Preconditioners for the dual-primal FETI methods on nonmatching grids: Numerical study

Chang, YW; Kim, HH; Lee, Chang-Ockresearcher, COMPUTERS & MATHEMATICS WITH APPLICATIONS, v.51, no.5, pp.697 - 712, 2006-03

1241
Predator-prey equations with constant harvesting and planting

Choi, Jieun; Kim, Yong-Jungresearcher, JOURNAL OF THEORETICAL BIOLOGY, v.458, pp.47 - 57, 2018-12

1242
Prediction Based Efficient Online Bandwidth Allocation Method

Kim, Jeongseop; Hwang, Gangukresearcher, IEEE COMMUNICATIONS LETTERS, v.23, no.12, pp.2330 - 2334, 2019-12

1243
Preface: Seventh Workshop on Graph Classes, Optimization, and Width Parameters, Aussois, France, October 2015

Corneil, Derek; Oum, Sang-ilresearcher; Paul, Christophe, DISCRETE APPLIED MATHEMATICS, v.248, pp.1 - 2, 2018-10

1244
Price competition with the attraction demand model: Existence of unique equilibrium and its stability

Gallego, G; Huh, WT; Kang, Wanmoresearcher; Phillips, R, MSOM-MANUFACTURING SERVICE OPERATIONS MANAGEMENT, v.8, no.4, pp.359 - 375, 2006

1245
Pricing contingent convertible bonds: An analytical approach based on two-dimensional stochastic processes

Choe, Geon Horesearcher; Jang, Hyun Jin; Na, Young Hoon, STATISTICS & PROBABILITY LETTERS, v.148, pp.43 - 53, 2019-05

1246
Pricing of American lookback spread options

Woo, Min Hyeok; Choe, Geon Horesearcher, STOCHASTIC PROCESSES AND THEIR APPLICATIONS, v.130, no.10, pp.6300 - 6318, 2020-10

1247
PRIMAL DOMAIN DECOMPOSITION METHODS FOR THE TOTAL VARIATION MINIMIZATION, BASED ON DUAL DECOMPOSITION

Lee, Chang-Ockresearcher; Nam, Chang Min, SIAM JOURNAL ON SCIENTIFIC COMPUTING, v.39, no.2, pp.B403 - B423, 2017

1248
PRIME KNOTS WHOSE ARC INDEX IS SMALLER THAN THE CROSSING NUMBER

Jin, Gyo Taekresearcher; Lee, Hwa Jeong, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.21, no.10, 2012-09

1249
PRIME KNOTS WITH ARC INDEX UP TO 11 AND AN UPPER BOUND OF ARC INDEX FOR NON-ALTERNATING KNOTS

Jin, Gyo Taekresearcher; Park, Wang Keun, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.19, no.12, pp.1655 - 1672, 2010-12

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0